MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG

MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG
Catalog Number HCSFISHNEB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cough (4457)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on 02/14/24 they "poured one vial of albuterol and the nebulizer was on for about 3 minutes when it stopped working, it started making a loud clunk noise and it stopped misting".
 
Additional Manufacturer Narrative
According to the customer on 02/14/24 they "poured one vial of albuterol and the nebulizer was on for about 3 minutes when it stopped working, it started making a loud clunk noise and it stopped misting".Per the customer they had to use their "space inhaler" as their daughter "has asthma and was constantly coughing all day".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
COMPRESSOR,NEBULIZER,WITH CARRY BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18888653
Report Number1417592-2024-00377
Device Sequence Number7540187
Product Code BTI
UDI-Device Identifier10884389197455
UDI-Public10884389197455
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCSFISHNEB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown